# SDR YENA2022112101140

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,270 hours, 28,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Fod
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#41, DURING APPROACH, LANDING, AND TAXI BACK, STRONG FUMES OBSERVED BY CREWMEMBERS AND PAX IN AFT PART OF CABIN. NO ECAM OR SYSTEM ABNORMALITIES WERE NOTED. NOTE PACK 2 REMAINED IN HIGH THE ENTIRE FLIGHT UNTIL IT RELEASED TO LOW UPON LANDING.  PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00615-802-A. NO SMELL WAS DETECTED THROUGHOUT THE CABIN. OPS CHECK OF #1 AND #2 PACKS, GOOD IAW AMM 21-00-00160-092G.CLEARS MDDR 492066. MX-4 UPDATED.
